Document Type : Research Paper


Department of Mathematics, Islamic Azad university, Central Tehran Branch, Tehran, Iran


In this paper we study the relation between module amenability of $\theta$-Lau product $A×_\theta B$ and that of Banach algebras $A, B$. We also discuss module biprojectivity of $A×\theta B$. As a consequent we will see that for an inverse semigroup $S$, $l^1(S)×_\theta l^1(S)$ is module amenable if and only if $S$ is amenable.


Main Subjects

[1] M. Amini, Module amenability for semigroup algebras, Semigroup Forum 69 (2004), 243-254.
[2] A. Bodaghi and M. Amini, Module biprojective and module biflat Banach algebras, U. P. B. Sci. Bull. Series A, Vol. 75, Iss.3, (2013)
[3] H. G. Dales, Banach algebras and Automatic continuty, London Mathematical Society Monographs new series, 24 Oxford university Press, Oxford, (2000).
[4] H. R. Ebrahimi Vishki and A. R. Khodami, Character inner amenability of certain Banach algebras, Colloq. Math. 122 (2011), 225-232.
[5] B. E. Johson, cohomology in Banach algebras, Memoirs Amer. Math. Soc. 127 (1972).
[6] A. T. M. Lau, Analysis on a class of Banach algebras with applications to harmonic analysis on locally compact groups and semigroups, Fund. Math. 118 (1983), 161-175.
[7] M. Sangani-Monfared, On certain products of Banach algebras with applications to harmonic analysis, Studia Math. 178 (3) (2007), 277-294.